# SDR CALA2025082508096

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767324
- Aircraft serial: 30028
- Aircraft time: 84,805 hours, 16,255 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transformer
- Part number: Y35A
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYMSLAT/FLAPS INDICATION STUCK POSITION 1. FLAPS RETRACTED AND LEVER FULLY RETRACTED. ACCOMPISHED PSEU BITE PROCEDURE 32-09 FAULT TREE 803 ( BLOCK 3). CODES: 301, 423. CONTINUE FROM BLOCK 3. PICTURE UPDATE LABOR HOURS UPDATED PERFORMED PSEU BITE FIM 32-09 FAULT TREE 803, ONLY CODE 301 SHOWED. SECOND BITE ONLY CODE 423 SHOWED. EXAMINED AND CLEANED R SLAT #11 INBOARD SENSOR AND TARGET. CYCLED SLATS MULTIPLE TIMES, SLATS WERE EXTENDING AND RETRACTING NORMAL. PERFORMED PSEU BITE ADD EMP:U432505 AGAIN NO FAULTS SHOWN. REF FIM 32-09 FAULT TREE 803 BLOCK 8 FOR INTERMITTENT FAULT REQUIRES PROXIMITY SENSOR/WIRING RESISTANCE CHECK, FIM 32-09-00/101 FIG 105 SLAT/FLAPS INDICATION RETURNED TO UP POSITION UPON CYCLING. UPDATING PARTS INFO AND MAN HOURS AS PRECAUTIONARY PERFORM FIM 27-81 FAULT TREE 809 FOR EICAS MSG LE SLAT ASYM. FIM 27-81 FAULT TREE 809 WILL NEED TO BE ACCOMPLISHED FOR EICAS MSG LE SLAT ASYM REQUESTING AVIONICS SUPPORT TS PER WDM  27-88-22-1 PERFORMED WIRING CHECKS FOR RIGHT OUTB SLAT 11 PROX SENSOR S301 FROM PSEU PINS K5,J5 OF D2166B WIRING CHECKS FAILED PROX SENSOR READS 28.9 OHMS. PER FIM 32-09 FAULT TREE 805 NEEDS TO BE LESS THAN 25 OHMS. CHECK AIRCRAFT WIRING WITH SENSOR DISCONNECTED WIRING CHECK OK. REMOVED AND REPLACED  PROX SENSOR S301 PER WDM 27-88-22-1 RESISTANCE CHECKS ARE NOW GOOD  21 OHMS. NEEDS TO PERFORMED OPS CHECKCONTINUED INSTALLATION OF S301 LEADING EDGE SLAT SENSOR SWITCH IAW AMM 27-88-01-902-001 FROM STEP G(8) TO COMPLETION. OPS CHECKS PASSED.
